# SDR CA120123008

- Difficulty date: January 17, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 13,257 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3C
- System (JASC): 2100 · Air Conditioning System
- Part: Knob
- Part number: 10246426
- Condition: Broken
- Location: Rate Controller
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) IT WAS MINUS 40 ON A ROUTINE FLIGHT FROM CYOJ TO CYXD ON LANDING THE CABIN FAILED TO DE-PRESSURIZE NORMALLY. MAINTENANCE DISCOVERED THAT THE PILOTS BROKE THE KNOB OFF THE RATE CONTROLLER WITH THEIR SAUSAGE FINGERS, (NO WONDER THE AIRCRAFT WOULD NOT DEPRESSURIZE NORMALLY). THE RATE CONTROLLER WAS REMOVED AND REPLACED WITH AN OVERHAULED UNIT, THE AIRCRAFT FUNCTION CHECKED NORMALLY AND WAS RELEASED.
